# SDR SWAA2012122110814

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 69,947 hours, 65,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 300432
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT COVER IS LOOSE.  SECURED LIGHT COVER PER AMM.
